# SDR DALA2018062204130

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 61,383 hours, 33,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

ON LANDING,  THE FLIGHT CREW STARTED THE APU WHILE TAXING TO THE GATE.  SMOKE ODOR STARTED TO FILL THE PASSENGER CABIN.  CREW SHUTDOWN THE APU AND THE SMOKE ODOR DISSIPATED.   FOUND A HYDRAULIC LINE AT THE ANTI-SKID RETURN SOV LEAKING IN LEFT WHEEL WELL. SECURED THE LINE.  PERFORMED MINI DUCT BURNOUT AND REPLACED COALESCER BAGS.
